# SDR CA160218005

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 491313
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION LT MLG WE FOUND CORROSION ON INBOARD MLG PIN.
